# SDR DLM11001431

- Difficulty date: July 29, 2000
- Submitted: August 1, 2000
- Operation: Air carrier
- Aircraft: N810DE
- Make and model: Doug MD-11
- Aircraft serial: 48565
- Aircraft time: 32,011 hours, 4,113 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Arm
- Condition: Loose
- Location: Transmitter
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD 3 FAIL ON FINAL WHEN GEAR EXTENDED.  ALL NR 3 SYSTEM LOST.  FOUND QTY TRANSMITTER ARM LOOSE.  REPAIRED SAME.
